# SDR DALA2016111408929

- Difficulty date: November 13, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 45,424 hours, 20,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE 2L DOOR WOULD NOT FULLY CLOSED.    REPOSITIONED GIRT BAR OF 2L SLIDE AND INSPECTED SLIDE INSTALLATION. OPS GOOD IAW AMM 25-66.
